Actifed multi-action tablets 12

£5.00

Actifed Multi-Action unblocks sinuses, dries runny noses, unblocks stuffy noses and clears catarrh. Each tablet contains Triprolidine Hydrochloride 2.5mg and Pseudoephedrine Hydrochloride 60mg.

See details below. Always read the label.

Suitable for: Adults and children over 12 years.
Active ingredients: Triprolidine hydrochloride, Pseudoephedrine Hydrochloride.

Out of stock

SKU: f3e9f370-ed25-11ea-a785-f31a634cfd09 Category:

Description

Multi-Action Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

Age Restriction

You must be at least 16 years old to purchase this product.

Suitable for

Adults and children over 12 years.

How to use

Please read the enclosed leaflet carefully before use.

Adults and children over 12 years: One tablet every 4-6 hours, up to 4 times a day. Do not exceed the stated dose.

Hazards and Cautions

Keep out of the reach and sight of children.

Warning: may cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.

If you are pregnant or currently taking any other medicine, consult your doctor or pharmacist before taking this product.

If symptoms persist consult your doctor.

Store below 25ºC. Store in the original package to protect from light and moisture.

Precautions

    • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
    • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

 

Active ingredients

Triprolidine hydrochloride, Pseudoephedrine Hydrochloride.

Ingredients

Active ingredients: Triprolidine hydrochloride, Pseudoephedrine Hydrochloride.

Also contains: Lactose.